MathSciNet Relay Station
MathSciNet bibliographic data
MR1991776 (2005g:55008) 55P42 (55P65)
Fisher, Michael J. The $p$-exponent of the $K(1)\sb \ast$-local spectrum $\Phi{\rm SU}(n)$. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3617–3621 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement